RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 123, Number 2, Pages 198–204 (Mi tmf598)  

This article is cited in 1 scientific paper (total in 1 paper)

The pentagon equation and mapping-class groups of punctured surfaces

R. M. Kashaevab

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b University of Helsinki

Abstract: In the quantum Teichmüller theory, the mapping-class groups of punctured surfaces are represented projectively based on Penner coordinates. Algebraically, the representation is based on the pentagon equation together with pair of additional relations. Two more examples of solutions of these equations are connected with matrix (or operator) generalizations of the Rogers dilogarithm. The corresponding central charges are rational. It is possible that this system of equations admits many different solutions.

DOI: https://doi.org/10.4213/tmf598

Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 123:2, 576–581

Bibliographic databases:


Citation: R. M. Kashaev, “The pentagon equation and mapping-class groups of punctured surfaces”, TMF, 123:2 (2000), 198–204; Theoret. and Math. Phys., 123:2 (2000), 576–581

Citation in format AMSBIB
\Bibitem{Kas00}
\by R.~M.~Kashaev
\paper The pentagon equation and mapping-class groups of punctured surfaces
\jour TMF
\yr 2000
\vol 123
\issue 2
\pages 198--204
\mathnet{http://mi.mathnet.ru/tmf598}
\crossref{https://doi.org/10.4213/tmf598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794156}
\zmath{https://zbmath.org/?q=an:1031.81059}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 123
\issue 2
\pages 576--581
\crossref{https://doi.org/10.1007/BF02551393}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165897000004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf598
  • https://doi.org/10.4213/tmf598
  • http://mi.mathnet.ru/eng/tmf/v123/i2/p198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kim H.K., “Finite Dimensional Quantum Teichmuller Space From the Quantum Torus At Root of Unity”, J. Pure Appl. Algebr., 223:3 (2019), 1337–1381  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:578
    Full text:111
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020